# SDR EVCA202212010001

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N48AE
- Make and model: Bell 206L-1
- Aircraft serial: 45562
- Aircraft time: 21,145 hours, 27,361 cycles
- Engine: Allsn 250C30P
- Engine time: 3,026 hours, 5,739 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409011P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF AD 2013-25-10 INSPECTION FOUND THAT THE UPPER LEFT TAILBOOM ATTACHMENT FITTING WAS CRACKED.
